MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CRUCIATE+ SUTURE PASSING PIN; LIGAMENT RECONSTRUCTION INSTRUMENT SET

MEDOS INTERNATIONAL SàRL CRUCIATE+ SUTURE PASSING PIN; LIGAMENT RECONSTRUCTION INSTRUMENT SET
Catalog Number 219018
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The lot number is not currently available.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary: the complaint device was discarded and not available for evaluation.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required, and no further action is warranted.However, should any new information be provided in future, this file will be re-opened, and a thorough investigation will be performed.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl reconstruction procedure the customer's cruciate+ suture passing pin tip was bent.The sales rep stated that the bend in the device was noticed during the case, and it was challenging to push the pin through the shaft of the guide.The sales rep could not confirm when or how the device became bent and stated that there were no procedural or anatomy factors.The case was completed with this device with no patient harm or delay.The sales rep could not provide a lot number.The device was discarded by the customer.There was no delay in the surgical procedure.There was a spare device available for use to complete the surgery.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
CRUCIATE+ SUTURE PASSING PIN
Common Device Name
LIGAMENT RECONSTRUCTION INSTRUMENT SET
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9122598
Report Number1221934-2019-58544
Device Sequence Number19436334
Product Code LXH
UDI-Device Identifier10886705025664
UDI-Public10886705025664
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219018
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2018
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1